×

Monopoles and spectral curves for arbitrary Lie groups. (English) Zbl 0517.58015


MSC:

53D50 Geometric quantization
22E70 Applications of Lie groups to the sciences; explicit representations
53C80 Applications of global differential geometry to the sciences
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Adams, J.F.: Lectures on Lie groups. New York, Amsterdam: Benjamin 1967 · Zbl 0153.24902
[2] Atiyah, M.F.: Convexity and commuting Hamiltonians. Bull. London Math. Soc.14, 1-15 (1982) · Zbl 0482.58013
[3] Bernstein, I.N., Gel’fand, I.M., Gel’fand, S.I.: Schubert cells and cohomology of the spacesG/P. Russ. Math. Surv.28, 1-26 (1973) · Zbl 0289.57024
[4] Coddington, E.A., Levinson, N.: Theory of ordinary differential equations. New York, Toronto, London: McGraw-Hill 1955 · Zbl 0064.33002
[5] Corrigan, E., Goddard, P.: Ann-monopole solution with 4n-1 degrees of freedom. Commun. Math. Phys.80, 575-587 (1981)
[6] Goddard, P., Nuyts, J., Olive, D.: Gauge theories and magnetic charge. Nucl. Phys. B125, 1 (1977)
[7] Hitchin, N.: Monopoles and geodesics. Commun. Math. Phys.83, 579 (1982) · Zbl 0502.58017
[8] Hitchin, N.: On the construction of monopoles. Commun. Math. Phys.89, 145-190 (1983) · Zbl 0517.58014
[9] Humphreys, J.E.: Introduction to Lie algebras and representation theory. Berlin, Heidelberg, New York: Springer 1972 (2nd edn.) · Zbl 0254.17004
[10] Jaffe, A., Taubes, C.: Vortices and monopoles. Boston: Birkhäuser 1980 · Zbl 0457.53034
[11] Nahm, W.: The algebraic geometry of multimonopoles. Bonn Preprint, HE-82-30
[12] Prasad, M.K.: Yang-Mills-Higgs monopole solutions of arbitrary topological charge. Commun. Math. Phys.80, 137-149 (1981)
[13] Taubes, C.H.: The existence of multi-monopole solutions to the non-abelian, Yang-Mills-Higgs equations for arbitrary simple gauge groups. Commun. Math. Phys.80, 343-367 (1981) · Zbl 0486.35072
[14] Ward, R.S.: A Yang-Higgs monopole of charge 2. Commun. Math. Phys.79, 317-325 (1981).
[15] Weinberg, E.: Fundamental monopoles and multimonopole solutions for arbitrary simple gauge groups. Nucl. Phys. B167, 500 (1980)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.